# SDR QXEA2011120601322

- Difficulty date: December 2, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 26,031 hours, 27,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RT Y 40.950 X- 439.500.  BLENDED OUT CORROSION IAW SRM 51-21-00-02 FOUND WITH IN LIMITS IAW SRM 53-20-49-02.  PERFORMED FPI IAW QX CHAPTER 8 NO DEFECTS NOTED.  TREATED IAW SRM 51-21-10-02-01.
